# SDR VNAA20240723012

- Difficulty date: June 16, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15388
- Aircraft time: 19,091 hours, 17,006 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: CC6703218419
- Condition: Damaged
- Location: Nlg Link
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERM REPAIR BEFORE 19,411.07 FH - TEMPORARY REPAIR FOR BURR DAMAGE TO NLG LOCK LINK FITTING BOLT HOLE THE SUBJECT CONDITION IS STRUCTURALLY ACCEPTABLE FOR 3650 FLIGHT HOURS FROM TIME OF INCORPORATION OF THIS REO AT REV - -.    NLG LOCK LINK FITTING WAS REPAIRED PER REO 690-53-11-1794 REV. --
